# SDR 2021FA0000429

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: General aviation
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 28,262 hours, 24,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: J

## Discrepancy

PAX DOOR EMR SIGN WN LITE. RELAMPED OPS CK GOOD
